# SDR ASAA0975009

- Difficulty date: March 21, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 29,523 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 141A5810191
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD AT L1 DOOR THRESHOLD BROKEN.  REMOVED AND PREPPED DAMAGED AREA AND BONDED REPAIR IAW B737 700 SRM 53 00 50.
